Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have adhesive arachnoiditis. Night sweats, hard bump on vack, dizziness, horrible vision

Hello there! I am writing to inquire about a hard, cyst like bump on the back of my neck. I have adhesive arachnoiditis (L-4 to S-1) and am pretty used to putting up with pain, however, I recently noticed this lump while brushing my hair and became concerned. I have night sweats (I also have arach related hyperhydrosis) and brushed it off because of my age (47). My vision has become horrible, and I am now getting headaches I also get quite dizzy when I touch it. Prior to arach, I was so healthy I didn t even have a family physician, and very rarely get a headache, so I am wondering if there is cause for concern. Thank you in advance! Chrisitne P
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
There are many causes of lumps on the scalp and most of then are not serious. You need to have the lump examined to make a diagnosis. Therefore, I suggest you see your doctor for this. I think it is unlikely to be related to your vision disturbances or your adhesive arachnoiditis.
Dr K A Pottinger,
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor